# SDR USAA2013051700018

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 40,722 hours, 16,627 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tank
- Condition: Full
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG SMELL OF FUEL STARTING IN REAR OF CABIN THEN MOVING FORWARD AFTER LANDING.  POSSIBLY DURING APU START.  MAINTENANCE PERFORMED J/C 26L00021001 AND FOUND APU DRAIN TANK FULL.  DRAINED TANK PER AMM 49-17-41-000-001-A.  RAN BOTH PACKS FOR 30 MINUTES.  NO FUEL SMELL NOTED.
